# SDR ASAA0540237

- Difficulty date: May 11, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545406529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CENTER FUEL STIFFENER IS CRACKED.  INSTALLED NEW STIFFENER.  (M)
